This is my first time using birth control and my doctor said to do a day one start and start with the white pills the first day of my period. I am taking them like clock work every morning at 8. My period lasted 3 days and was very light with no cramps. The following days I saw no blood. Now on pills day 7,8,9, and 10 I'm having slight cramps and I'm seeing a little bit of dark thick blood with a couple spots of bright red in it. Is this normal for someone just starting on the pill?
Yes, quite normal. Its called spotting or breakthrough bleeding. It is a sign that your body is adjusting to the new hormones. It can take several cycles for your body to adjust and for the spotting to stop. Call your doctor if it does not settle or if the bleeding gets heavy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Tri-Cyclen Lo - I have been on ortho tri cyclen lo for 2 years and have had all kinds of side?
Posted 17 Sep 2009 • 1 answer
Ortho Tri-Cyclen Lo - ok so this is my first month of taking ortho tri cyclen lo. I wasn't a Sunday?
Posted 17 Jul 2012 • 1 answer
Posted 1 Jan 2015 • 1 answer
Ortho Tri-Cyclen Lo - I was supposed to get my period on the 9th for january and I didn;t, I waited?
Posted 21 Jan 2015 • 1 answer
Posted 23 Apr 2016 • 0 answers